Acute overdosage with benzodiazepine derivatives.

@article{Greenblatt1977AcuteOW,
  title={Acute overdosage with benzodiazepine derivatives.},
  author={David J Greenblatt and Marcia Divoll Allen and Benoit Noel and Richard I. Shader},
  journal={Clinical pharmacology and therapeutics},
  year={1977},
  volume={21 4},
  pages={497-514}
}
A total of 773 admissions to Massachusetts General Hospital between 1962 and 1975 were due to acute overdosage with one or more psychotropic drugs. Benzodiazepine overdosage, particularly with diazepam, increased relative to other psychotropic drugs over the years. Only 12 admissions were due to benzodiazepine overdosage alone, and none of these patients were seriously ill or had significant complications. Multiple drugs were ingested in the other 87 cases, and the frequency and severity of… CONTINUE READING

From This Paper

Topics from this paper.

Citations

Publications citing this paper.
Showing 1-10 of 18 extracted citations

Lethal nitrazepam intoxications

Zeitschrift für Rechtsmedizin • 2005
View 2 Excerpts

Similar Papers

Loading similar papers…